MathSciNet Relay Station
MathSciNet bibliographic data
MR1161274 28C20 (46G12)
Hunt, Brian R.; Sauer, Tim; Yorke, James A. Prevalence: a translation-invariant "almost every'' on infinite-dimensional spaces. Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 2, 217–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement